Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle


Authors: Peter D. Lax, Cathleen S. Morawetz and Ralph S. Phillips
Journal: Bull. Amer. Math. Soc. 68 (1962), 593-595
DOI: https://doi.org/10.1090/S0002-9904-1962-10865-9
MathSciNet review: 0142890
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. D. Lax and R. S. Phillips, The wave equation in exterior domains, Bull. Amer. Math. Soc. 68 (1962), 47-49. MR 131059
  • 2. P. D. Lax and R. S. Phillips, Spectral theory for the wave equation, (to appear).
  • 3. C. S. Morawetz, The decay of solutions of the exterior initial-boundary value problem for the wave equation, Comm. Pure Appl. Math. 14 (1961), 561-568. MR 132908
  • 4. C. S. Morawetz, The limiting amplitude principle, Comm. Pure Appl. Math. 15, No. 3 (1962). MR 151712
  • 5. C. Wilcox, The initial-boundary value problem for the wave equation in an exterior domain with spherical boundary, Abstract No. 564-20, Notices Amer. Math. Soc. 6, No. 7 (1959).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10865-9

American Mathematical Society